Anyone taking sertraline and can offer advice?

I am four days in to taking my new medication one of which is sertraline. I take 50mg in the morning as directed. This is a start off dose as I go up to 100mg on Monday. However I am finding I am extreamly spaced out, disorientated and feeling almost manic by mid morning. I feel like I talk really fast about nothing, lose my thoughts midsentence and can't keep still, even though I am telling myself to stop! My colleagues just think I have had too much sugar or something but it's leaving me exhausted by teatime and I just want to call it a day and go to bed. The spaced out fog seems to come and go all day.

I know I should just ride it out for a bit longer as the side effects I had with my last tablets subsided after a few weeks but I just want to feel better not feel like this on top of everything else.

Has anyone else felt like this when taking sertraline?

2 Replies

oldestnewest
  • Yikes! I think starting at 50mg is too much! I broke my 50's in half for a week then started taking the entire 50 after 7 days. Then I followed up with my doctor a week later and he upped it to 100mg. I could barely get out of bed!!! I felt so drugged on 100mg. I ended up going back to 50mg. When I started the 100mg I was exhausted!! It was a chore to get out of bed.

  • I do feel exhausted and completely spaced out. I just wish sleeping was an option as its all I want to do. Been put on diazepam too to deal with major anxiety when coming off old medication and starting new ones. I get extreamly high about 2-3hrs after taking them (only together in a morning) and then the spacing comes and goes all day! I feel like I am ok one minute then I have lost all concept of everything the next and feel like I am in bubble wrap. I am so desperate for this regime to work that I am just riding out these side effects and hoping they ease soon. I NEED TO FEEL BETTER, I NEED TO FEEL LIKE A NORMAL PERSON LIVING IN THE REAL WORLD! 😥😖

You may also like...